# SDR AALA20161109016

- Difficulty date: November 8, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 7,065 hours, 3,261 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY DOOR DAMPER CYLINDER BELOW LIMITS, 1600 PSI AT 68 DEGREES.  SERVICED CYLINDER IAW AMM 52-10-00.  OPERATIONAL CHECK GOOD.
